# SDR 39LA2013121932

- Difficulty date: December 19, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N620AR
- Make and model: Casa C212DF
- Aircraft serial: 379
- Aircraft time: 9,367 hours, 9,758 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 130472048013
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE SKIN DENTED SEVERAL PLACES BETWEEN FS 3550 - 3950 ABOVE & BELOW STRINGER 7R. R & R RT SIDE FUSELAGE SKIN AT FS 3550 - 3950 ABOVE & BELOW STRINGER 7 RT, FABRICATED NEW REPAIR PARTS IAW DRAWING 13047-2048 REV V MATERIAL SPEC 040 INCHES 2024-T3 DOUBLER & 032 INCHES 2024 T3 SKIN SECTION.  ALL REPAIRS PERFORMED IAW EO 2013047-311 PARA 8 30 REV B.
